# SDR SWAA012283

- Difficulty date: August 14, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 48,537 hours, 41,232 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: 65C2638
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND PLAY AT RH ELEVATOR TAB ATTACH ASSY.                        R&R ELEVATOR TAB PER MM.
